Skip to main content

Pabron Gold A - Granulated Cold Medicine

$26.00

To the relief of symptoms of a cold. Pabron Gold A helps the discharge of the causative agent of guaifenesin attached to the throat, and relieves cold symptoms. Melt-in-the-mouth with nice flavor and easy to drink.

How to use

Three times a day and take with water or lukewarm water, 30 minutes after a meal. Children under 12 years old should not take it.

Ingredients

Component 1 package (0.96 g): guaifenesin 60mg, dihydrocodeine phosphate 8 mg, dl-methylephedrine hydrochloride 20 mg, acetaminophen 300mg, chlorpheniramine maleate 2.5 mg, anhydrous caffeine 25mg, Riboflavin (Vitamin B2) 4 mg, additives: cellulose, silicic acid anhydride, potato starch, D- mannitol, hydroxypropyl cellulose, metasilicate Mg, aspartame (L- phenylalanine compound), perfumes, vanillin

Size

44 Sachets

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
J
Junko Zhou
Grate medicine ever

This is really good works for cold.

Thanks for contacting us! We'll get back to you as soon as possible. Thanks for subscribing Thanks! We will notify you when it becomes available! The max number of items have already been added There is only one item left to add to the cart There are only [num_items] items left to add to the cart